Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 276245, 7 pages
http://dx.doi.org/10.1155/2013/276245
Research Article

A Global Optimization Algorithm for Sum of Linear Ratios Problem

Institute of Information & System Science, Beifang University of Nationalities, Yinchuan 750021, China

Received 31 January 2013; Accepted 8 May 2013

Academic Editor: Farhad Hosseinzadeh Lotfi

Copyright © 2013 Yuelin Gao and Siqiao Jin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuelin Gao and Siqiao Jin, “A Global Optimization Algorithm for Sum of Linear Ratios Problem,” Journal of Applied Mathematics, vol. 2013, Article ID 276245, 7 pages, 2013. doi:10.1155/2013/276245